# SDR ABXA20150209005

- Difficulty date: February 9, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300225
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE AT APPROX LES 620.  R & R WEB IAW SRM 51-40-02.  SDR INFO, CORRODED, PN 114T2300-225, SN N/A, PART NAME NOSE BEAM.  ACFT WAS GNDED.
